# SDR SWAA061239

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 33,883 hours, 28,479 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6945735
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD ATTACH MOUNT BRACKET BROKEN.  REMOVED AND REPLACED BRACKET PER MM.
